Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dry flaky spot on penis post intercourse?

Answered by
Dr.
Dr. Shahid Hassan

Dermatologist

Practicing since :2007

Answered : 427 Questions

default
Posted on Wed, 8 Jun 2016 in Skin Hair and Nails
Question: i had a spot the size of a pencil eraser on my penis like a week after intercourse with my girlfriend. It stayed that way for about 3 months. I didn't put anything on it and didn't have intercourse since then in the last month I have been trying to XXXXXXX
creams for jock itch and it seemed to spread and get bigger. It started to like dry now sometimes and get a flake of dead skin over it that just falls off. the spot is red in color and flat. but now there's 3.
doctor
Answered by Dr. Shahid Hassan 38 minutes later
Brief Answer:
Psoriasis

Detailed Answer:
Hi,
Welcome to HealthcareMagic,

I have gone through your question and also the clinical image you uploaded.

It looks like psoriasis. It is an autoimmune disease which appears as raised, red, scaly patches. Psoriasis lesions are not infectious or contagious.Immune system and genetics play a role in its occurrence.

Although it is not a common site. Clinical picture and history of shedding of flake of dead skin is in favor of this.

Other differential can be Lichen planus.

Dermatopathological examination is needed to confirm the diagnosis. I will recommend you visiting a dermatologist. If deemed necessary dermatopathological test should be planned.

Hope this will help you.
Thanks

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Autoimmune disease

doctor1 MD

I am suffering from ankylosing spondylitis. I have been on enbrel (50 mg) a week for the past 3 months. My doctor is recommending i carry on taking...

doctor1 MD

Hi doc I have itchy scaly skin all over my feet ,legs , butt and lower back. I have tried every home remedies you can think of and is not going...

doctor1 MD

Hi I am Victoria. MRI report showed that I have acute bilateral pansinusitis. Also other: several bilateral subcentimeter foci of increased t2...

doctor1 MD

Hello, I am currently taking Methotrexate and Humira injections to treat Crohn s Disease. My family Physicial checked my testosterone levels...

doctor1 MD

i have been gone through the medical healthch check-up.I need your input over the attached reports. Please answer the following of my concerns : 1....

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...